# SDR SWAA2014120234587

- Difficulty date: November 6, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 72,155 hours, 60,272 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T CAP CORRODED AT BS 986.5, BETWEEN BL 0 TO LBL 48.  R & R T CAP IAW EA.
